MathSciNet Relay Station
MathSciNet bibliographic data
MR2432174 60G50 (60B11 60H05)
Astashkin, S. V.; Sukochev, F. A. Series of zero-mean independent functions in symmetric spaces with the Kruglov property. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 345 (2007), Issled. po Lineĭn. Oper. i Teor. Funkts. 34, 25--50, 140; translation in J. Math. Sci. (N.Y.) 148 (2008), no. 6, 795–809
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement